Alert archive / Utah / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 29, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 24, 2014, 9:29 PM MDT for Summit County, Utah; Uinta County, Wyoming. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2014, 9:29 PM MDT (03:29 UTC)
- Expired
- Aug 24, 2014, 10:00 PM MDT
- In force
- 31 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Summit County, UT, Uinta County, WY
The radar
The Salt Lake City radar (KMTX), 121 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 3.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2665 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
976 WUUS55 KSLC 250329 SVRSLC UTC043-WYC041-250400- /O.NEW.KSLC.SV.W.0029.140825T0329Z-140825T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 929 PM MDT SUN AUG 24 2014 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN SUMMIT COUNTY IN UTAH... SOUTHWESTERN UINTA COUNTY IN SOUTHWEST WYOMING... * UNTIL 1000 PM MDT * AT 928 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OAKLEY...OR 12 MILES SOUTHEAST OF COALVILLE...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4068 11119 4081 11136 4112 11107 4089 11076 TIME...MOT...LOC 0328Z 222DEG 25KT 4080 11121 $$ CRK
2 follow-up statements
792 WWUS55 KSLC 250349 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 949 PM MDT SUN AUG 24 2014 UTC043-WYC041-250400- /O.CON.KSLC.SV.W.0029.000000T0000Z-140825T0400Z/ SUMMIT UT-UINTA WY- 949 PM MDT SUN AUG 24 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR CENTRAL SUMMIT AND SOUTHWESTERN UINTA COUNTIES... AT 948 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 18 MILES EAST OF COALVILLE...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL SUMMIT AND SOUTHWESTERN UINTA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4076 11102 4088 11116 4111 11105 4089 11076 TIME...MOT...LOC 0348Z 225DEG 28KT 4092 11104 $$ CRK
187
WWUS55 KSLC 250356
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
956 PM MDT SUN AUG 24 2014
UTC043-WYC041-250406-
/O.EXP.KSLC.SV.W.0029.000000T0000Z-140825T0400Z/
SUMMIT UT-UINTA WY-
956 PM MDT SUN AUG 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUMMIT AND
SOUTHWESTERN UINTA COUNTIES WILL EXPIRE AT 1000 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4076 11102 4088 11116 4111 11105 4089 11076
TIME...MOT...LOC 0353Z 222DEG 25KT 4092 11104
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:40 PM MDT, 5 hours 49 minutes earlier.
Area forecast discussion, Aug 24, 3:40 PM MDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 340 PM MDT SUN AUG 24 2014 .SYNOPSIS...A WEAK RIDGE OF HIGH PRESSURE REMAIN OVER THE EASTERN GREAT BASIN TONIGHT. ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION MONDAY AND TUESDAY...POSSIBLY LINGERING INTO WEDNESDAY. && .DISCUSSION...A COOL ZONAL FLOW HAS SET UP OVER UTAH AND SOUTHWEST WYOMING THIS AFTERNOON...AS THE AREA IS IN A BREAK BETWEEN TWO STORM SYSTEMS. A FEW ISOLATED SHOWERS AND THUNDERSTORMS HAVE POPPED UP OVER THE UINTAS AND THE HIGHER TERRAIN OF CENTRAL UTAH AS OF 21Z...BUT MOST OF THE FORECAST AREA HAS SEEN A PARTLY CLOUDY DAY WITH TEMPERATURES ABOUT 10 DEGREES COOLER THAN NORMAL FOR THIS TIME OF YEAR. THERE IS FAIRLY LOW CONFIDENCE IN THE COVERAGE AND INTENSITY OF ANY SHOWERS THAT PERSIST INTO THE EVENING HOURS...BUT DECIDED TO LEAVE SLIGHT CHANCE POPS IN THE FORECAST FOR THE NORTHERN TWO THIRDS OF THE CWA...AS BOTH THE NAM AND HRRR INDICATE INCREASED CONVECTIVE ACTIVITY AFTER 00Z. THIS IS POTENTIALLY INFLUENCED BY A DISTURBANCE OUT AHEAD OF THE PRIMARY SHORTWAVE IN THE PACIFIC NORTHWEST...AND THIS WAVE IS CLEARLY VISIBLE IN WATER VAPOR IMAGERY...CURRENTLY OVER CENTRAL NEVADA. HEADING INTO MONDAY MORNING...THE NORTHERN HALF OF THE CWA WILL BEGIN TO FEEL THE INFLUENCE OF THE PRIMARY TROUGH DIVING OUT OF THE PACIFIC NORTHWEST AND INTO NEVADA. THE BEST SHOWERS FROM THIS WAVE LOOK TO BE PRIMARILY CONFINED TO FAR NORTHERN UTAH THROUGH MONDAY AFTERNOON...AS THE TROUGH BEGINS TO CLOSE OFF OVER NEVADA...BUT MODELS ALSO INDICATE SOME MOISTURE MOVING INTO SOUTHERN UTAH AS EARLY AS MONDAY AFTERNOON. MODELS HAVE STRUGGLED WITH THE DETAILS OF THIS TROUGH...BUT THE PRIMARY DISCREPANCY AT THE MOMENT IS WITH THE TIMING OF THE LOW MOVING THROUGH THE FORECAST AREA...WITH THE ECMWF CURRENTLY ABOUT 6-12 HOURS SLOWER THAN THE GFS. THAT SAID...BOTH MODELS INDICATE THE TROUGH IMPACTING MUCH OF THE AREA THROUGH THE DAY TUESDAY...AND TAPPING SIGNIFICANTLY INCREASED MOISTURE FROM THE SOUTH. HAVE INCREASED POPS CONSIDERABLY FOR TUESDAY...PARTICULARLY IN SOUTHERN AND EASTERN UTAH. WITH THE TIMING DIFFERENCES...THE GFS HAS THE TROUGH MOVING INTO COLORADO ON WEDNESDAY MORNING...WHILE THE EC HAS IT LINGERING OVER UTAH UNTIL WEDNESDAY EVENING. THE CURRENT FORECAST IS A BIT OF A COMPROMISE BETWEEN THESE TWO SOLUTIONS. EITHER WAY...BOTH INDICATE STRONG RIDGING BUILDING OVER THE AREA THURSDAY AND FRIDAY...WITH SIGNIFICANTLY WARMER TEMPERATURES FOR THE END OF THE WORK WEEK. SATURDAY IS POTENTIALLY THE WARMEST DAY OF THE WEEK...AS WARM ADVECTION SOUTHWESTERLY FLOW INCREASES AHEAD OF THE NEXT TROUGH IN THE PROGRESSIVE PATTERN. THIS NEXT TROUGH CURRENTLY LOOKS TO IMPACT THE AREA SATURDAY NIGHT AND SUNDAY...THOUGH CURRENT SOLUTIONS INDICATE THAT THIS MIGHT ONLY BE A GLANCING BLOW FOR MOST OF THE CWA. && .AVIATION...NORTHERLY WINDS WILL CONTINUE AT THE SLC TERMINAL THROUGH 03-04Z. WINDS WILL THEN TURN BACK TO THE SOUTHEAST. VFR CONDITIONS WILL PREVAIL. && .FIRE WEATHER...ANOTHER SIGNIFICANT TROUGH WILL DEVELOP OVER THE WESTERN GREAT BASIN MONDAY AND THEN MOVE IN ACROSS THE AREA TUESDAY THROUGH WEDNESDAY. THIS SYSTEM WILL DELIVER ANOTHER ROUND OF WETTING RAINS BUT THIS TIME ACROSS MAINLY SOUTHERN AND CENTRAL UTAH WHILE SCATTERED SHOWERS WILL OCCUR OVER NORTHERN PORTIONS. DRIER AND WARMER CONDITIONS WILL BEGIN TO FILTER IN THURSDAY AND THEN FINALLY PREVAIL ACROSS THE ENTIRE REGION FRIDAY AND SATURDAY WITH NEAR NORMAL TEMPERATURES. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...SCHOENING FIRE WEATHER...STRUTHWOLF AVIATION...YOUNG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 24, 5:21 AM MDT, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 521 AM MDT SUN AUG 24 2014 UTZ001>016-019>021-517-518-WYZ021-251130- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 521 AM MDT SUN AUG 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE HIGHER TERRAIN OF NORTHERN AND CENTRAL UTAH THIS AFTERNOON. SCATTERED SHOWER AND THUNDERSTORM ACTIVITY CAN BE EXPECTED TONIGHT...PRIMARILY OVER THE NORTHERN HALF OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FROM MONDAY INTO WEDNESDAY...WITH AREAL COVERAGE BECOMING LESS ON WEDNESDAY. WITH DEEPER MOISTURE IN PLACE ON TUESDAY...THERE WILL BE A POTENTIAL FOR FLASH FLOODING OVER SOUTHERN UTAH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BARJENBRUCH FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Aug 24, 5:30 PM MDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 530 PM MDT SUN AUG 24 2014 UTZ012-013-250000- CASTLE COUNTRY UT-SAN RAFAEL SWELL UT- 530 PM MDT SUN AUG 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND SOUTHWESTERN EMERY COUNTIES UNTIL 600 PM MDT... AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF CLAWSON TO 19 MILES NORTHWEST OF HANKSVILLE...AND MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL...BRIEF HEAVY RAIN AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE...GOBLIN VALLEY...MOORE...AND INTERSTATE 70 ACROSS THE SAN RAFAEL SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3929 11069 3860 11031 3849 11096 3897 11121 TIME...MOT...LOC 2327Z 242DEG 26KT 3895 11109 3862 11088 LC
Special weather statement, Aug 24, 6:42 PM MDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 642 PM MDT SUN AUG 24 2014 UTZ012-013-517-250115- CASTLE COUNTRY UT-CENTRAL AND SOUTHWEST MOUNTAINS UT- SAN RAFAEL SWELL UT- 642 PM MDT SUN AUG 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEVIER...WEST CENTRAL EMERY AND SOUTHEASTERN SANPETE COUNTIES UNTIL 715 PM MDT... AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EMERY...MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...BRIEF HEAVY RAIN...AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... CLAWSON...CASTLE DALE...FERRON...EMERY...MOORE AND MOLEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3884 11125 3899 11137 3926 11099 3901 11078 TIME...MOT...LOC 0040Z 236DEG 23KT 3897 11123 LC
Special weather statement, Aug 24, 8:11 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 811 PM MDT SUN AUG 24 2014 UTZ004-006-008-250245- WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS SOUTH OF I-80 UT- SOUTHERN WASATCH FRONT UT- 811 PM MDT SUN AUG 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALT LAKE...WEST CENTRAL WASATCH AND NORTHWESTERN UTAH COUNTIES UNTIL 845 PM MDT... AT 808 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LEHI...OR 12 MILES NORTHWEST OF PROVO... MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...BRIEF HEAVY RAIN AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... LEHI...PLEASANT GROVE...AMERICAN FORK...EAGLE MOUNTAIN... LINDON...ALPINE...VINEYARD...SARATOGA SPRINGS...HIGHLAND... CEDAR HILLS...MT TIMPANOGOS AND SNOWBIRD. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4025 11190 4035 11199 4060 11162 4044 11147 TIME...MOT...LOC 0208Z 231DEG 32KT 4035 11186 LC
Local storm report, Aug 24, 8:23 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
823 PM MDT SUN AUG 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL LEHI 40.40N 111.85W
08/24/2014 E0.75 INCH UTAH UT NWS EMPLOYEE
&&
LCSpecial weather statement, Aug 24, 9:01 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 901 PM MDT SUN AUG 24 2014 UTZ005-015-250330- GREAT SALT LAKE DESERT AND MOUNTAINS UT-WEST CENTRAL UTAH UT- 901 PM MDT SUN AUG 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JUAB AND SOUTHWESTERN TOOELE COUNTIES UNTIL 930 PM MDT... AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHEAST OF PARTOUN...MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... FISH SPRINGS WILDLIFE REFUGE AND CALLAO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3967 11374 3984 11384 4007 11348 3972 11325 TIME...MOT...LOC 0300Z 244DEG 24KT 3979 11370 LC
Special weather statement, Aug 24, 9:22 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 922 PM MDT SUN AUG 24 2014 UTZ006-009-WYZ021-250400- WASATCH MOUNTAIN VALLEYS UT-WESTERN UINTA MOUNTAINS UT- SOUTHWEST WYOMING WY- 922 PM MDT SUN AUG 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUMMIT AND SOUTHWESTERN UINTA COUNTIES UNTIL 1000 PM MDT... AT 921 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER OAKLEY...OR 12 MILES SOUTHEAST OF COALVILLE...MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... KAMAS...OAKLEY...FRANCIS...WANSHIP...SAMAK...MARION...PEOA AND WOODLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4059 11126 4080 11140 4113 11077 4089 11059 TIME...MOT...LOC 0321Z 235DEG 31KT 4076 11127 CRK
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 6:42 PM MDT | Special Weather Statement | SLC | Emery | 33 min |
| Aug 24, 8:11 PM MDT | Special Weather Statement | SLC | Salt Lake | 34 min |
| Aug 24, 9:01 PM MDT | Special Weather Statement | SLC | 29 min | |
| Aug 24, 9:22 PM MDT | Special Weather Statement | SLC | Summit | 38 min |
| Aug 24, 9:46 PM MDT | Special Weather Statement | SLC | Carbon | 44 min |
| Aug 24, 10:29 PM MDT | Special Weather Statement | SLC | Duchesne | 46 min |
| Aug 24, 11:36 PM MDT | Special Weather Statement | SLC | Duchesne | 39 min |
| Aug 25, 12:06 AM MDT | Flash Flood Warning | SLC | Carbon, Emery | 3 hr |
| Aug 25, 12:15 AM MDT | Special Weather Statement | SLC | Duchesne | 45 min |
| Aug 25, 2:19 PM MDT | Special Weather Statement | SLC | Carbon | 41 min |
| Aug 25, 2:36 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne, Utah | 24 min |
| Aug 25, 3:04 PM MDT | Special Weather Statement | SLC | Carbon | 41 min |
| Aug 25, 3:45 PM MDT | Special Weather Statement | SLC | Duchesne | 45 min |
| Aug 25, 5:06 PM MDT | Flash Flood Warning | SLC | Carbon, Emery | 3 hr |
| Aug 25, 5:17 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne, Emery | 43 min |
| Aug 25, 3:57 PM MDT | Severe Thunderstorm Warning | SLC | Uinta | 63 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2014Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.